Trouble breathing while taking Synergy EC?

Discussion in 'Fitness & Nutrition' started by Bretty999, Jul 12, 2006.

Thread Status:
Not open for further replies.
  1. Bretty999

    Bretty999 New Member

    Joined:
    Oct 27, 2005
    Messages:
    50
    Likes Received:
    0
    I have been taking Synergy EC for about 3 weeks now. The first week i took 1 pill a day early in the morning. The second and third week i upped the dosage to twice daily. I havent had any problmes at all while taking it, but about an hour ago....i started having a difficult time breathing. I cant really take in a full breath of air and fill my lungs. It feels really tight around my chest when i try to. Has anyone else had this problem with Synergy?
     
  2. Elfling

    Elfling New Member

    Joined:
    Aug 10, 2004
    Messages:
    36,575
    Likes Received:
    0
    I would say stop taking it if you think it's the problem.
     
  3. HardTech

    HardTech hungry

    Joined:
    May 5, 2000
    Messages:
    28,103
    Likes Received:
    1
    Location:
    NorCal
    I'll take it off your hands if you want to throw it away
     
  4. BlinginAssRims

    BlinginAssRims Now I'm blaumped out

    Joined:
    Oct 3, 2004
    Messages:
    5,161
    Likes Received:
    0
    Location:
    Korea
    ill buy it off you
     
  5. el es dee

    el es dee ...through a cloud of chalk and the midst of pain.

    Joined:
    Jan 1, 2006
    Messages:
    6,534
    Likes Received:
    0
    Location:
    Pittsburgh, PA
    .
     
  6. MaineSucks

    MaineSucks OT Supporter

    Joined:
    Jan 5, 2005
    Messages:
    39,645
    Likes Received:
    8
    Location:
    954
    stop taking it asap
     
  7. Paintballny

    Paintballny New Member

    Joined:
    Nov 19, 2003
    Messages:
    3,900
    Likes Received:
    0
    Location:
    NY
    What the fuck. I mean seriously now. Chest pain... trouble breathing.... How about you go to the fucking hospital instead of asking about it on a forum. I pray you don't reproduce.
     
  8. Peyomp

    Peyomp New Member

    Joined:
    Jan 11, 2002
    Messages:
    14,017
    Likes Received:
    0
    Those are the symptoms people experience before sudden death from EC stacks. Seriously.

    In the least, stop taking it immediately. The stuff kills certain people and you might get to be one of them if you don't. If you wanna be conservative, go to the doc/ER. But whatever you do: STOP TAKING THAT SHIT.
     
  9. vtectyper

    vtectyper New Member

    Joined:
    Jun 22, 2003
    Messages:
    1,477
    Likes Received:
    0
    Location:
    So Cal
    stop takin that shit asap. Obviously those arent good symptoms and doesnt take a genious to know your not responding well to it. So stop it asap
     
  10. Elfling

    Elfling New Member

    Joined:
    Aug 10, 2004
    Messages:
    36,575
    Likes Received:
    0
    Except that he did say he's been taking it for 3 weeks and this is the first time he's felt the symptoms. So, could be something else entirely, but would be smart to eliminate it or drop the dose to see.
     
  11. BlinginAssRims

    BlinginAssRims Now I'm blaumped out

    Joined:
    Oct 3, 2004
    Messages:
    5,161
    Likes Received:
    0
    Location:
    Korea
    sounds like you should stop taking it if 20mg taken across 24 hours is hurting you.
     
Thread Status:
Not open for further replies.

Share This Page